# SDR SWAA2025061681750

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 40,226 hours, 19,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR AISLE EMER EXIT LIGHT ASSY FELL DOWN.   RESECURED AISLE OVHD EMER EXIT LIGHT ASSY PER AMM 33-51-03.
